# SDR SWAA104472

- Difficulty date: July 30, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 19,640 hours, 11,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND FWD EEPLS LENS BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
